# SDR AALA20151112008

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 82,516 hours, 13,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BASE OF EMER LIGHT ON LOWER AREA OF FS 3 LAVATORY BROKEN.  LIGHT IS OPERATIONAL, BUT LENS BASE IS CRACKED.  R & R LIGHT ASSEMBLY.
